# SDR DALA2024030803168

- Difficulty date: March 6, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,621 hours, 30,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 750 Lbl3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 AFTER REMOVAL CORROSION; STRINGERS (FLOOR STRUCTURE) LBL 2.90 STA 750 WAS FOUND OUT OF LIMITS AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: FLOOR STRINGERS LBL 2.90 STA 750 WAS REPAIRED PER B757-200 SRM 53-00-53 (0233032)
